# SDR ASAA12511610

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 20,556 hours, 6,529 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG FAN LUBE ALL 24 EA FAN BLADE SHIMS WORN.  ACFT GROUNDED.  REPLACED ALL 24 FAN BLADE SHIMS ON NR 1 ENG REF MM 72-21-02-400-801-F00 & T/C 78472002.
